MathSciNet Relay Station
MathSciNet bibliographic data
MR86440 (19,185d) 60.0X
Elliott, Joanne; Feller, William Stochastic processes connected with harmonic functions. Trans. Amer. Math. Soc. 82 (1956), 392–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement